MathSciNet Relay Station
MathSciNet bibliographic data
MR2152219 11B75 (11P70 20K01)
Lev, Vsevolod F. Restricted set addition in abelian groups: results and conjectures. J. Théor. Nombres Bordeaux 17 (2005), no. 1, 181–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement